# SDR 2007UALA01905

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 26,592 hours, 9,511 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MED NR 1LT LWR EMERGENCY EXIT SIGN INOPERATIVE.    [07-24-07]   REPLACED 90WL1 EXIT MARKER. OP TEST OKAY.
